MAUDE Adverse Event Report: EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-05
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitants: 320-08-42 - glenosphere exp 42mm +4mm offset (b)(6) 320-15-01 - eq rev glenoid plate (b)(6) 320-15-05 - eq rev locking screw (b)(6) 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm (b)(6) 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm (b)(6) 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm (b)(6).
 
Event or Problem Description
As reported, approximately one year and eight months post total shoulder arthroplasty (tsa), the patient underwent a revision of the right hybrid reverse shoulder due to the glenosphere and glenosphere locking screw backing out away from a well fixed reverse baseplate.It was noted that the patient was involved in an atv accident that may have affected the prosthesis.The surgeon replaced the glenosphere and glenosphere locking screw.There was no reported device breakage or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, c, d the revision reported was likely the result of locking screw disassembly and subsequent glenosphere disassociation.The reported atv accident could have been a contributing factor to the event; however, locking screw disassembly cannot be confirmed as the devices were not returned for evaluation and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQ REV LOCKING SCREW
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20569363
Report Number1038671-2024-04181
Device Sequence Number15323804
Product Code KWT
UDI-Device Identifier10885862086495
UDI-Public10885862086495
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight46 KG